Show simple item record

dc.contributor.authorAgarwal, Ravi
dc.contributor.authorArshad, Sadia
dc.contributor.authorO’Regan, Donal
dc.contributor.authorLupulescu, Vasile
dc.date.accessioned2018-09-20T15:59:04Z
dc.date.available2018-09-20T15:59:04Z
dc.date.issued2012-01-01
dc.identifier.citationAgarwal, Ravi; Arshad, Sadia; O’Regan, Donal; Lupulescu, Vasile (2012). Fuzzy fractional integral equations under compactness type condition. Fractional Calculus and Applied Analysis 15 (4), 572-590
dc.identifier.issn1314-2224,1311-0454
dc.identifier.urihttp://hdl.handle.net/10379/10140
dc.description.abstractIn this paper we study a fuzzy fractional integral equation. The fractional derivative is considered in the sense of Riemann-Liouville and we establish existence of the solutions of fuzzy fractional integral equations using the Hausdorff measure of noncompactness.
dc.publisherWalter de Gruyter GmbH
dc.relation.ispartofFractional Calculus and Applied Analysis
dc.subjectfractional calculus
dc.subjectfuzzy fractional integral equation
dc.subjectmeasure of noncompactness
dc.subjectexistence of solution
dc.subjectdifferential-equations
dc.subjectuniqueness theorem
dc.subjectbanach-spaces
dc.subjectexistence
dc.subjectsystems
dc.titleFuzzy fractional integral equations under compactness type condition
dc.typeArticle
dc.identifier.doi10.2478/s13540-012-0040-1
dc.local.publishedsourcehttp://www.degruyter.com/downloadpdf/j/fca.2012.15.issue-4/s13540-012-0040-1/s13540-012-0040-1.xml
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record